# SDR SWAA2021111725221

- Difficulty date: October 1, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N774SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27882
- Aircraft time: 69,284 hours, 41,071 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB INSPAR RIB ASSY NR 4 HSS 120.30.  STIFFENER #2 LOWER AREA CRACK NOTED.  REMOVED CRACK ON STIFFENER 2 RIB 4 RT HORIZONTAL STAB IAW SRM 55-10-09 -2R REPAIR4. VERIFIED STEP 1 PERFORMED ROTO INSP ON REWORKED AREA 4EA EXISTING HOLES AT LOWER CHORD IAW NDT P6 51-00-00 PROC.16 CRACK NOTED ON 1EA HOLE.  PERFORMED HFEC INSP ON REWORKED AREA WEB IAW  NDT P6 51-00-00 PROC.23 CRACK NOTED.  REMOVED CRACK ON WED AND HOLE AT 4 RIB STIFFENER 2 IAW SRM 55-10 09-2R REPAIR 5.
